Object

Title: The Cell-Jamp Formalism of Multicomponent Nonlinear Diffusion

Journal or Publication Title:

Armenian Journal of Physics

Date of publication:

2019

Volume:

12

Number:

1

ISSN:

1829-1171

Corporate Creators:

S. Seifullin Kazakh Agrotechnical University, Kazakhstan ; Department of Mathematics, University of Leicester, UK ; Institute of Chemical Physics by A. B. Nalbandyan

Coverage:

45-50

Abstract:

In this paper, based on the idea of the mechanism of the elementary diffusion act, borrowed from chemical kinetics, an approach was developed to describe the nonlinear multicomponent diffusion. This approach allows to construct a matrix of diffusion coefficients, the members of which represent all possible variants of crisscrossed coefficients of diffusion. It was shown that diffusion coefficients have the form of a polynomial function of the concentrations of the system components. The developed approach differs from the generalized diffusion equations for multicomponent systems based on the Fick’s law, the application of which often leads to discrepancy (balance relations are violated).This formalism allows to perform numerical modelling of complex diffusion processes in multicomponent systems.

Date created:

2019-04-06

Identifier:

oai:arar.sci.am:23554

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

May 19, 2021

In our library since:

Feb 27, 2020

Number of object content hits:

2

All available object's versions:

https://arar.sci.am/publication/26325

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information